# SDR OZTA2013F00143

- Difficulty date: July 15, 2013
- Submitted: July 17, 2013
- Operation: Air carrier
- Aircraft: N539AK
- Make and model: Cessna 208
- Aircraft serial: 20800525
- Aircraft time: 529 hours, 845 cycles
- Engine: Pwa PT6A114A
- Engine time: 529 hours, 845 cycles
- Propeller: Mcauly 3GFR34C703
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Water Rudder
- Part number: SA08000098
- Condition: Missing
- Location: Float Assy
- Part time: 522 hours, 845 cycles
- Component: Float Assy
- Component part number: 8000S
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON TAKEOFF FROM THE EAST RIVER , THE WINDS WERE OUT OF THE WEST RESULTING IN A RT CROSSWIND TAKEOFF.  WATER RUDDERS WERE LT DOWN, IAW SOP, TILL ON STEP TO PREVENT A WEATHERCOCK TENDENCY.  THE CREW HAD TROUBLE RAISING THE WATER RUDDERS BUT ON BECOMING AIRBORNE THEY RETRACTED.  THE CREW DEPARTED SOUTH OUT OF THE EXCLUSION.  UPON ARRIVAL, THE CREW DISCOVERED THAT OUR RT WATER RUDDER WAS MISSING.  MX WAS NOTIFIED.
